# SDR HCMA9627

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 3839949002
- Condition: Defective
- Location: Cockpit Air Spd
- Part time: 757 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR DOES NOT ZERO.  WILL NOT READ BELOW 63 KTS.
